# SDR NSVA2009074

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 340B242
- Aircraft time: 40,017 hours, 44,486 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Damaged
- Location: Ground Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPU RECEPTACLE DAMAGE, RAMP AGENT DROVE AWAY FROM AIRCRAFT WHILE GPU WAS STILL ATTACHED.
